# SDR CALA2021112902178

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737-900ER
- Aircraft serial: 31646
- Aircraft time: 30,338 hours, 10,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bulkhead
- Part number: 144A2603
- Condition: Punctured
- Location: Lbl 15
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE TO 727 BULKHEAD @ LBL 15 C/W WITH STEPS 3, 4, 7, 8 AND 9 OF AVO9302. NO DEFECTS NOTED. REMOVED BRACKETS "A" AND "B" PER SRM 51-40-02 TO FOM DAMAGE ACCOMPLISHED AVO 9302 STEPS 2, 5 & 6. INSPECTION IS REUIRED TO REMOVAL AND REPAIR COMPLETE STEPS 3, 4 & 7-9. SENT IMAGES AND DIMENSIONS TO ESC PER STEP 10, JUST WAITING ON FINDINGS OF NDT TO SUBMIT TO ESC. AVO ESC211125-0451.-1. REPAIR INSTRUCTION NOTE A. NO MARERIAL FINAL TRIM OUT DIMENSIONS CONFIRMED. CONFIRMED NO DAMAGE TO ADJACENT STRUCTURES. LOSS. AT BARE METAL AREA. REQUEST INSPECTION CHECK REMAINING MATERIAL THICKNESS WHERE BARE COMFIRM FINAL TRIM OUT DIMENSIONS IS AS REPORTED IN FIG 2 OF AVO VISUALLY INSPECTED ALL ADJACENT STRUCTURES IN AREA OF REPAIR AND NEED TO VERIFY MATERIAL FOR REPAIR DOUBLER AND 2 SHIMS REF AVO METAL IS EXPOSED AT TRIM OUT LOCATION REF REPAIR INSTRUCTION ESC211125-0451 REPAIR INSTRUCTIONS NOTE B. NO OTHER DAMAGE WAS FOUND REF AVO ESC 211125-0451-1 REPAIR ESC 211125-0451-1 STEP 7  0.050 2024 T-3 CLAD SHEET FOR ALL 3 NOTE AVO ESC211125-0451-1. INSTRUCTIONS STEP 6. PARTS. VERIFED MATERIAL FOR -1 REPAIR DOUBLER AND -2 & -3 SHIMS REF AVO VERIFIED PARTS MANUFACTURED AND OK TO TREAT AND PRIME VERIFIED ALODINED AND PRIMED. OK TO INSTALL REPAIR PARTS. VERIFIED INSTALLATION OF REPAIR PARTS. ESC 211125-0451-1 STEP 7  0.050 2024 T-3 CLAD SHEET FOR ALL 3 PARTS P.O #01414826 NEED TO VERIFY MATERIAL FOR -1 REPAIR DOUBLER AND -2 & -3 SHIMS NEED TO VERIFY FABRICATED REPAIR PARTS, DOUBLER AND 2
